EconPapers    
Economics at your fingertips  
 

Mutiple ψ-type stability of fractional-order quaternion-valued neural networks

K. Udhayakumar, R. Rakkiyappan, Xiaodi Li and Jinde Cao

Applied Mathematics and Computation, 2021, vol. 401, issue C

Abstract: The multiple ψ−type stability of fractional-order quaternion-valued neural networks (FQVNNs) was investigated in this paper. Some new conditions ensuring the existence of multiple equilibrium points of the considered FQVNNs are provided. Meanwhile, the ψ−type stability for the proposed neural networks is studied by employing the fractional calculus theory and fractional derivative techniques into the system dynamics. Finally, an numerical simulation is given to show the effectiveness of the theoretical results.

Keywords: Multiple stability; ψ-type functions; Fractional-order; Quaternion-valued neural networks (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300321001405
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:401:y:2021:i:c:s0096300321001405

DOI: 10.1016/j.amc.2021.126092

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:401:y:2021:i:c:s0096300321001405